# SDR 20010206CW001

- Difficulty date: December 12, 2000
- Submitted: February 6, 2001
- Operation: General aviation
- Aircraft: N4048P
- Make and model: Piper PA-23-160
- Aircraft serial: 231525
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Primer Line
- Part number: S220000169
- Condition: Broken
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPAIRING MASSIVE EXHAUST LEAK ON LEFT ENGINE THE CYLINDER PRIMER LINE WAS FOUND BROKEN IN HALF AND ANOTHER FUEL PRIMER LINE FOUND CHAFED.  RAW FUEL AND MASSIVE EXHAUST LEAK COULD CAUSE ENGINE FIRE.  NEW LINES INSTALLED.  AC HAD RECENT ANNUAL.
